# SDR FDEA202007061448

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 6,820 hours, 3,020 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105405G
- Part serial: 000293
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT T/E LOWER SURFACE HAS CHAFING MARK.  REPAIRED LT WING NR 5 SLAT T/E LOWER SURFACE CHAFING IAW SRM 57-53-02-2R AND 51-70-10-2R.
